Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods with discoloration. Have ovarian cyst. Concerned if the cyst would burst

Period problems. Okay well I recently just finished my period maybe about 5 to 6 days ago and Today during the day I started to discharge a pinkish Redish. Kinda like I m about to start my period again but This has never happen. And last month when I got my period it was weird Because I was spotting and then a day passes and I start for one day and The next day it stop S The second day it started very light I would say that was my lightest period that iv had. About 3 years ago I had a cyist on my ovury and I got sock because it burst I m not sure if that s what s causing my period to act weird?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Irregular periods with discoloration may be due of the folowing reasons..
Hormonal abnormalities (thyroid problems, elevated prolactin hormone)
Excessive exercise or weight loss
Stress or illness
The start of menstruation in adolescence — Regular ovulatory cycles may not develop for a few months or even years.

so consult your gynecolgist for proper diagnosis and treatment.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor